# SDR SWIA2021080259916

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 320 S25l-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS319.70 FRAME CORRODED BETWEEN STR 25L AND STR 26R     (C-CHECK RO 7/28/2021)    REPLACED MAIN AVIONICS BAY FS319.7 FRAME BETWEEN STR 21L AND STR 23R REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31630 REV. K. CHECKS GOOD. COMPLIED WITH 51-900-1002-SKY.
